Journal article icon

Journal article

VALIDITY OF LINEARIZED UNSTEADY EULER EQUATIONS WITH SHOCK CAPTURING

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2514/3.11949

Authors


LINDQUIST, D More by this author
Journal:
AIAA JOURNAL
Volume:
32
Issue:
1
Pages:
46-53
Publication date:
1994-01-05
DOI:
EISSN:
1533-385X
ISSN:
0001-1452
URN:
uuid:69b2e6c8-ca1c-4e87-be37-0316a57425e3
Source identifiers:
10762
Local pid:
pubs:10762

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP